Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Have pigmentation, redness, loss of color. Using skinlite cream. What else can be used?

im am 20 year male my skin was very fair enough but from last 1 year it got changed due to pigmentation m using skinlite cream for past 6 months as because of black upper layer of the skin (as per doctor suggestion)on the face some area turns white and some area get always red .after stopping the cream now my face turned into horrible brownish.....i stopped the crean 4 days ago .....i cant handle all this wot to do plz suggest..i want my normal fair skin back..
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Hi, the brownish colour of the skin is a common problem that is faced on leaving the skinlite cream after long use.
by the way its not a safe cream to be used for such long period
to get rid of this use a milder cream like a kojic acid or a hydroquinone cream and use a moistoriser daily to get rid of the upper brown layer of skin
use a sunscreen regularly.
take care
Answered: Thu, 4 Jul 2013
I find this answer helpful

 2 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor